# SDR USAA2014030700006

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 2,293 hours, 987 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A CLASS II MX STATUS MSG SMOKE.  MX FOUND ALL LAVATORY SMOKE DETECTOR FILTERS DIRTY.  REPLACED FILTERS, OPERATIONS CHECK OF LAVATORY SMOKE DETECTION SYS OK IAW AMM 26-17-15-100-003-A.
